?

Log in

No account? Create an account

Previous Entry | Next Entry

 

I hope this is allowed, if not I can delete it but any help or personal experience would be greatly appreciated :)

Back story of course... I had previously been taking Adderall XR for more or less 2 years (I've been diagnosed with add since I was 17, didn't start taking any medications till I was 19), the past September I started to have occasional days of bad anxiety, light headedness and high blood pressure. My Dr. prescribed xanax for the anxiety, which would help me sleep but couldn't help me during the day. Although I had never had any negative side-effects to adderall prior to this but the high blood pressure concerned me and he suggested Vyvanse. I have been on it for about a week now, and was overall doing fine, actually preferred it (30mg btw). Today around the afternoon I started to get, kind of floaty headed, at least that is the best way I can describe it. I wasn't exactly all there and my internal thinking seemed slower. I've been home since because I feel uneasy about driving but the feeling tends to come and go. Is this normal? I know Vyvanse is relatively new so I am having a difficult time finding personal experiences similar to this online.

My second question, although far less important, is acne common with Vyvanse? I have always had clear skin but recently I've started developing cystic acne that actually is pretty painful as far as zits go. 

Comments

( 2 comments — Leave a comment )
stenomicra
Nov. 25th, 2010 06:31 am (UTC)
I gave up on Adderall because of blood pressure issues as well. I was in my mid-30's then and it has taken me a long time to bring my bp back to normal. I am now in my mid-40's. I just put up with my symptoms which I have learned to treasure. To hell with those who think I have a problem: I don't want to enrich the pharmaceutical industry, and doctors, at the expense of my health. My advice to you, look for a good acupunturist in your area, take good care of youself, and learn to treasure your "condition". It makes you special. A.
ragh_iampiddles
Dec. 13th, 2010 05:10 am (UTC)
Are you taking the Xanax while you're on Vyvanse or Adderall, or is it just something you do to help you sleep? I'm pretty sure that it's generally a bad idea to mix the two, since one is a stimulant and the other is a depressant. So that could definitely cause you to feel weird.

Sometimes, I feel kind of light-headed like that when I'm dehydrated (which became more of a problem when I started taking ADD medication), or when I haven't eaten enough, I think because those things will affect how quickly your body metabolizes the pills. If you take your pills early in the day, that could also be part of the feeling of the medication wearing off. I think it's a pretty normal side effect, but you should probably ask your doctor, because it could also be related to your blood pressure.

I have no clue about the acne, but my skin has been pretty bad lately and I've been getting a lot of boils, and I've been blaming the weather. Let me know if you find out it is related to Vyvanse? Now I'm curious!
( 2 comments — Leave a comment )

Profile

add_and_adhd
Attention Deficit Disorder

Latest Month

March 2012
S M T W T F S
    123
45678910
11121314151617
18192021222324
25262728293031
Powered by LiveJournal.com
Designed by Terri McAllister